Doklady Akademii Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2003, Volume 392, Number 3, Pages 313–317 (Mi dan1719)  

This article is cited in 6 scientific papers (total in 6 papers)

The Erdős–Hadwiger problem and the chromatic numbers of finite geometric graphs

A. M. Raigorodskii



English version:
Doklady Mathematics, 2003, 68:2, 216–220

Bibliographic databases:

Linking options:
  • http://mi.mathnet.ru/eng/dan1719

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Raigorodskii, “On lower bounds for Borsuk and Hadwiger numbers”, Russian Math. Surveys, 59:3 (2004), 585–586  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. A. M. Raigorodskii, “Colorings of spaces, and random graphs”, J. Math. Sci., 146:2 (2007), 5723–5730  mathnet  crossref  mathscinet  zmath  elib
    3. A. M. Raigorodskii, “On the Borsuk and Erdös–Hadwiger numbers”, Math. Notes, 79:6 (2006), 854–863  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. A. M. Raigorodskii, “Around Borsuk's Hypothesis”, Journal of Mathematical Sciences, 154:4 (2008), 604–623  mathnet  crossref  mathscinet  zmath  elib
    5. A. M. Raigorodskii, I. M. Shitova, “Chromatic numbers of real and rational spaces with real or rational forbidden distances”, Sb. Math., 199:4 (2008), 579–612  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    6. A. V. Bobu, O. A. Kostina, A. E. Kupriyanov, “Independence numbers and chromatic numbers of some distance graphs”, Problems Inform. Transmission, 51:2 (2015), 165–176  mathnet  crossref  isi  elib
  • Number of views:
    This page:64

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021